Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 705298, 7 pages
http://dx.doi.org/10.1155/2014/705298
Research Article

Method of Lower and Upper Solutions for Elliptic Systems with Nonlinear Boundary Condition and Its Applications

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 8 March 2014; Accepted 30 April 2014; Published 12 May 2014

Academic Editor: Wan-Tong Li

Copyright © 2014 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brézis, “Problèmes unilatéraux,” Journal de Mathématiques Pures et Appliquées, vol. 51, pp. 1–168, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Brill, “Eine stark nichtlineare elliptische Gleichung unter einer nichtlinearen Randbedingung,” Zeitschrift für Angewandte Mathematik und Mechanik, Ingenieurwissenschaftliche Forschungsarbeiten, vol. 56, no. 3, pp. T243–T244, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. P. Dias, “Un théorème de Sturm-Liouville pour une classe d'opérateurs non linéaires maximaux monotones,” Journal of Mathematical Analysis and Applications, vol. 47, no. 2, pp. 400–405, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. M. Cushing, “Nonlinear Steklov problems on the unit circle,” Journal of Mathematical Analysis and Applications, vol. 38, no. 3, pp. 766–783, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Klingelhöfer, “Nonlinear harmonic boundary value problems. I,” Archive for Rational Mechanics and Analysis, vol. 31, no. 5, pp. 364–371, 1968. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Amann, “Nonlinear elliptic equations with nonlinear boundary conditions,” in New Developments in Differential Equations, pp. 43–63, North-Holland, Amsterdam, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Amann, “On the existence of positive solutions of nonlinear elliptic boundary value problems,” Indiana University Mathematics Journal, vol. 21, no. 2, pp. 125–146, 1971. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. Hess, “On the solvability of nonlinear elliptic boundary value problems,” Indiana University Mathematics Journal, vol. 25, no. 5, pp. 461–466, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Wang, Nonlinear Elliptic Equations, Science Press, Beijing, Germany, 2010, Chinese.
  10. O. A. Ladyzhenskaya and N. N. Ural'cprimetseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, NY, USA, 1968. View at MathSciNet
  11. C. Miranda, Partial Differential Equations of Elliptic Type, Springer, Berlin, Germany, 1970. View at MathSciNet
  12. O. Arino and J.-A. Montero-Sánchez, “Optimal control of a nonlinear elliptic population system,” Proceedings of the Edinburgh Mathematical Society II, vol. 43, no. 2, pp. 225–241, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Cañada, P. Magal, and J. A. Montero, “Optimal control of harvesting in a nonlinear elliptic system arising from population dynamics,” Journal of Mathematical Analysis and Applications, vol. 254, no. 2, pp. 571–586, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. J. Brown and Y. Zhang, “On a system of reaction-diffusion equations describing a population with two age groups,” Journal of Mathematical Analysis and Applications, vol. 282, no. 2, pp. 444–452, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. M. Bouguima, S. Fekih, and W. Hennaoui, “Spacial structure in a juvenile-adult model,” Nonlinear Analysis, Real World Applications, vol. 9, no. 3, pp. 1184–1201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. O. Henaoui, “An elliptic system modeling two subpopulations,” Nonlinear Analysis, Real World Applications, vol. 13, no. 6, pp. 2447–2458, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet